# SDR C2XA05CL042

- Difficulty date: May 27, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 8,987 hours, 6,940 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2722 CREW REPORTED, RECEIVED AN AIR/GROUND FAIL MESSAGE ON EICAS AFTER TAKEOFF.  RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RESECURED THE CONNECTORS ON THE AIR/GROUND PROXIMITY SWITCHES.  ALL OPERATIONAL CHECKS WERE GOOD.
